Modified exponential-rational methods for the numerical solution of first order initial value problems
Exponentially-fitted numerical methods are appealing because L-stability is guaranteed when solving initial value problems of the form y' = λy, y(a) = η, λ ∈ , Re(λ) < 0. Such numerical methods also yield the exact solution when solving the above-mentioned problem.Whilst rational methods ha...
保存先:
主要な著者: | Teh, Yuan Ying, Omar, Zurni, Mansor, Kamarun Hizam |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
Faculty of Science and Technology Universiti Kebangsaan Malaysia
2014
|
主題: | |
オンライン・アクセス: | http://repo.uum.edu.my/16542/1/Teh.pdf http://repo.uum.edu.my/16542/ http://www.ukm.my/jsm/english_journals/vol43num12_2014/vol43num12_2014p1951-1959.html |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
類似資料
-
Modified exponential-rational methods for the numerical olution
of first order initial value problems
著者:: Teh, Yuan Ying, 等
出版事項: (2014) -
New rational methods for the numerical solution of first order initial value problem
著者:: Teh, Yuan Ying, 等
出版事項: (2012) -
One-step exponential-rational methods for the numerical solution of first order initial value problems
著者:: Teh, Yuan Ying, 等
出版事項: (2013) -
An A-stable explicit rational block method for the numerical solution of initial value problem
著者:: Teh, Yuan Ying, 等
出版事項: (2014) -
An explicit two-step rational method for the numerical solution of first order initial value problem
著者:: Teh, Yuan Ying
出版事項: (2014)